# SDR AALA2019040549001

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 45,829 hours, 17,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 4448
- Condition: False Activation
- Location: Lavatory E
- Part time: 43,551 hours, 18,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SMOKE DET AT LAV (E) ACTIVATED DURING CRUISE WITH NO COCKPIT WARNING, LAV WAS EMPTY. REPLACED LAV E SMOKE DETECTOR IAW AMM 26-17-15. OPS CK GOOD IAW AMM 26-17-00-710-01A.
